MAUDE Adverse Event Report: CARDINAL HEALTH 10FR 55 IRIS FEEDING TUBE ENF; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 10FR 55 IRIS FEEDING TUBE ENF; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461055E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer states that the iris tube had a tube tear in the soft rubber v purple portion of the feeding tube between the two connectors.There was no harm reported.Additional information was received and stated that there was tube feeding leaking from the site.After talking to the nurse, the customer found out that the dale connector was very tight on the tube.They were wondering if when placing the connector, the nurse may have inadvertently torn the tube.The material of the tube is softer in that area.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Since a lot number was not provided, the device history record review could not be performed.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.No sample has been received for the investigation.However, a picture was provided for the analysis.Upon review, it was found that there was a tear in soft rubber v purple portion of the feeding tube between the two connectors.A review through the manufacturing process was conducted.All process and controls were found properly followed, including sub-assemblies, finished product assembly and packaging and inspections performed to the product.There were no abnormal conditions found that could trigger the reported condition.In addition, quality control (qc) inspections were found performed to the product for material release; and a 100% visual inspection performed by the production personnel during the packaging process, to detect and discard any identified issue.Based on the customer feedback¿ they were wondering if when placing the connector, the nurse may have inadvertently torn the tube¿, it is possible that the y-port was torn due to improper external force during use.The torn y-port led to leakage problems during use.At this time, a corrective and preventive action is not deemed necessary.This complaint will be used for qa tracking and trending purposes.

Brand Name
10FR 55 IRIS FEEDING TUBE ENF
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13541896
Report Number1282497-2022-10679
Device Sequence Number17192188
Product Code KNT
UDI-Device Identifier20884521742205
UDI-Public20884521742205
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number461055E
Device Catalogue Number461055E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2022
Supplement Date Received by Manufacturer02/04/2022
Initial Report FDA Received Date02/16/2022
Supplement Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown